Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sammiemc

Fairly new spiro user, help please !!

Recommended Posts

Hello, I have been on spiro 50mg for 2 months and saw a improvement. When I went back to my derm , she upped my dosage to 100mg per day and I have been on that for about 2 weeks just this week I have noticed I am feeling more tired and a bit woozy. I know this can be side affect and I was wondering if this is something that will pass? I did not expeience this when I was just on the 50mg and I am hoping it will go away as my body adjusts to the new dosage. It isn't a constant thing it will kind of go in and out during the day. I have upped my water intake to combat any dehydration and such, but anymore information and experience would really help me. And if this usually does go away about how long on average does it take? I appreciate any help and really hope all of you are on the path to beautiful skin.

Thank you in advance,

Sammiemc

Share this post


Link to post
Share on other sites
Hello, I have been on spiro 50mg for 2 months and saw a improvement. When I went back to my derm , she upped my dosage to 100mg per day and I have been on that for about 2 weeks just this week I have noticed I am feeling more tired and a bit woozy. I know this can be side affect and I was wondering if this is something that will pass? I did not expeience this when I was just on the 50mg and I am hoping it will go away as my body adjusts to the new dosage. It isn't a constant thing it will kind of go in and out during the day. I have upped my water intake to combat any dehydration and such, but anymore information and experience would really help me. And if this usually does go away about how long on average does it take? I appreciate any help and really hope all of you are on the path to beautiful skin.

Thank you in advance,

Sammiemc

Hi Sammiemc, I wish I could give you some anwers. But I'm actually going through something similar myself. I'm been taking spiro for a year now but have only been taking 100 mg for the last few weeks and I feel like I'm experiencing some side effects for the very first time. All those months I was only taking 50 or 75/mg a day had not affect on me at all. But lately I've been feeling sluggish and my body feels heavy....like there's more gravity weighing down on it or something. It's hard for me to get my feet off the ground, literally. I'm hoping this feeling will soon pass. I'd also appreciate any advice or feedback from other spiro users.

Thanks!

Share this post


Link to post
Share on other sites
Hello, I have been on spiro 50mg for 2 months and saw a improvement. When I went back to my derm , she upped my dosage to 100mg per day and I have been on that for about 2 weeks just this week I have noticed I am feeling more tired and a bit woozy. I know this can be side affect and I was wondering if this is something that will pass? I did not expeience this when I was just on the 50mg and I am hoping it will go away as my body adjusts to the new dosage. It isn't a constant thing it will kind of go in and out during the day. I have upped my water intake to combat any dehydration and such, but anymore information and experience would really help me. And if this usually does go away about how long on average does it take? I appreciate any help and really hope all of you are on the path to beautiful skin.

Thank you in advance,

Sammiemc

Hi Sammiemc, I wish I could give you some anwers. But I'm actually going through something similar myself. I'm been taking spiro for a year now but have only been taking 100 mg for the last few weeks and I feel like I'm experiencing some side effects for the very first time. All those months I was only taking 50 or 75/mg a day had not affect on me at all. But lately I've been feeling sluggish and my body feels heavy....like there's more gravity weighing down on it or something. It's hard for me to get my feet off the ground, literally. I'm hoping this feeling will soon pass. I'd also appreciate any advice or feedback from other spiro users.

Thanks!

Hi, thank you so much for responding it sounds like we are both experiencing the same thing. I am hoping it will go away. Good luck to you and here is to clear skin.

Share this post


Link to post
Share on other sites

Hi there,

I experienced similar side effects when I started spiro but they've subsided after the first few months. Hope this helps!

Share this post


Link to post
Share on other sites
Hi there,

I experienced similar side effects when I started spiro but they've subsided after the first few months. Hope this helps!

ditto

Share this post


Link to post
Share on other sites

Same here! I did get adjusted to the side effects. I've been on 100mg since the beginning. The only lingering side effect has been the tiredness but I can't totally attribute that to spiro because I work long hours often and I haven't been exercising like I should. However, for the last month or so, I decided to take all 100mg after dinner since I don't really diurese from spiro anymore (no getting up in the middle of the night to pee). Some good research shows you should take spiro on a full stomache because it increases absorption of the med. Anyway, not only does it help me sleep better, but I have had a noticeably higher level of energy during the day. I guess any tiredness, drowsiness from spiro gets slept off during the night. That's just my suggestion! It's worked for me! I now have a normal bedtime again and I'm not groggy in the mornings!

Share this post


Link to post
Share on other sites

Be careful, because I started with spiro 100 mg and after two weeks, I get fainted and I was taken to the hospital in an ambulance. Thanks to God, I was not driving when that happened...and I started feeling tired like you.

I would like to know if I can take another drug to control the pressure, and the level of sodium, because if not, I can't continue with Spiro, and I have already tried everything.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×